# SDR 97ZZZX3188

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hamstd 12D40
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: AG100
- Condition: Misrepair
- Location: Prop Le/Te
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UNAUTHORIZED REPAIR TO LEADING AND TRAILING EDGES OF BLADES BY WELDING TO INCREASE CHORD.  BLADE SN 732033 ALSO INCORPORATES STC'D BEARING MODIFICATION.  BLADE REPAIR INDICATED BY NON-DESTRUCTIVE TESTING AND ANODIZATION PROCEDURE.
